i been taking prenatal pills for almost a month now and been on period for 8 days, start off dark reddish now red with clots. should i go to the doc?
2 doctor answers • 2 doctors weighed in
Allergy and Immunology 57 years experience
Are you pregnant?: If so, the answer is a definite yes.
Obstetrics and Gynecology 18 years experience
Pills: The pills you are taking shouldn't, necessarily, be affecting your period. A normal period is 7 days or less in duration, not counting that annoying spotting of a few drops of blood here and there that can happen in days after period ended. If you have breakthrough bleeding, or bleeding > 7 days, may want to see a doctor to make sure thyroid is okay, and no other reasons for possible heavy bleed
A 19-year-old female asked:
Why is it that the days i avoid taking my prenatal pills i fell less sick than the days i do?
1 doctor answer • 1 doctor weighed in
Family Medicine 57 years experience
PRENATAL PILLS: I the prenatal pills are making you sick than you should ask your doctor or phpharmacist to change the brand nd most of the time that will take care of it
discuss with your OB doctor, but you need prenatal pills.
Last updated Dec 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.